Schedule

The 12th ACFIF CONFERENCE

“Sustainability of Man Made Fibres”
April 10 – 13(Wednesday to Saturday)
Conrad Hotel, Nusa Dua-Bali, Indonesia

 

PRE-CONFERENCE:April 10, 2019(Wed.)
Venue:Conrad Hotel, Nusa Dua-Bali, Indonesia

Time Program
13:00-21:00 Registration of Delegates

Distribution of Conference Kits/Papers/Name Tags/Conference Information

13:30-END TEA BREAK
13:30-15:00 ACFIF Working Committee of Standardization
15:00-17:00 Meeting of Secretary Generals, and Secretary General of the Federation
17:00-17:30 TEA BREAK
17:30-19:00 Meeting of Heads of Delegates, Secretary Generals, Chairman, Vice Chairman and Secretary General of the Federation.
19:00-21:00 Dinner of Heads of Delegates, Secretary Generals, Chairman, Vice Chairman and Secretary General of the Federation.

 

CONFERENCE DAY 1 : April 11, 2019(Thu.)
Venue:Conrad Hotel, Nusa Dua-Bali, Indonesia

Time Program
07:00-08:30 Registration of Delegates
08:00-08:25 All Delegates Entering Conference Room
08:25-08:30 Safety Briefing
08:30-08:40 Opening Performance
08:40-08:50 Remarks by Outgoing Chairman of ACFIF

–by Mr. R D Udeshi, President of ASFI

08:50-09:00 Opening Announcements:

  • Nomination of the New Chairman of ACFIF

Mr. Ravi Shankar Chairman of Indonesia Fiber and Filament Yarn Makers    Association (APSyFI)

  • Nomination of the New Vice Chairman of ACFIF

Mr. Masayuki Waga, President of Japan Chemical Fibers Association (JCFA)

  • Nomination of the New Secretary General of ACFIF

Mr. Redma Gita Wirawasta, Secretary General of Indonesia Fiber and Filament Yarn Makers Association (APSyFI)

  • S C Kapur (Outgoing Secretary General of ACFIF)

Handover memento

Photo Session

09:00-09:10 Welcoming and Opening Remarks by Chairman of ACFIF
by Mr. Ravi Shankar Chairman of APSyFI
09.10 – 09.15 Introduction of Heads of Delegates and Distinguished Guests
09.15 – 09.20 Opening Ceremony by Mr. Ravi Shankar, 8 HOD and Minister of Industry of Republic Indonesia
09:20-09:45 Special Agenda 1

Keynote Speech by H.E. Airlangga Hartarto

“Strengthening the integration of the textile and apparel structures in an effort to accelerate the increase in exports and control of the domestic market”

–Minister of Industry of Republic Indonesia

09:45-10:00 Comment and Q & A on the Special Agenda 1
10:00-10:15 TEA BREAK

Photo Session at Ballroom (Thailand, Malaysia)

10:15-10:45 China

He Zhuosheng

Deputy General Manager of Guangdong Xinhui Meida Nylon Co., Ltd.

“Status Quo of Development of China’s Chemical Fibers”

 

India

S C Kapur

Director General of Association of Synthetic Fibre Industry (ASFI) India

 

“India: Country Status Paper”

 

(15 min. each)

10:45-11:00 Q&A
11:00-11:30 Japan

Hiroyuki Shime

Vice President of Japan Chemical Fibers Association

“Current Situation of Chemical Fiber Industry in Japan”

 

Korea

Kim Jingyu

Trade, Law and Environment Expert of Korea Chemical Fiber Association

“The Current Status of the Korean Chemical Fiber Industry”

 

(15 min. each)

11:30-11:45 Q&A
11:45-12:15 Malaysia

Regina Leong

Group General Manager of Trackland Sdn Bhd

“Malaysia Economic Data”

 

Calvin Ng

Business Director/ General Manager of Penfibre Sdn Berhard

“Malaysia Chemical Fibre Industry”

 

Pakistan

Rizwan Afzal Chaudhary

Business Manager – Polyester Fibers Business of ICI Pakistan Ltd

“Pakistan Current State of Polyester Staple Fiber Industry”

 

(15 min. each)

12:15-12:30 Q&A
12:30-12:40 Group Photograph Session for Heads of Delegates (at Landmark)
12:30-13:45 Buffet Luncheon at Suku Restaurant
13:45-14:30 Chinese Taipei

Lin-Hwa Yu

Vice Secretary General of Taiwan Man-Made Fiber Industries Association

“The Current Status & Development of Taiwan’s Man-Made Fiber Industry”

 

Thailand

Somkid Rattanaprapaporn

Chairman of Thai Man-Made Fiber Industries Association

“Thailand: Country Status Paper”

 

Indonesia

Redma Gita Wirawasta

Secretary General of Asian Chemical Fiber Industries Federation (ACFIF)

“Indonesian Chemical Fiber Industry Country Report 2018”

 

(15 min. each)

14:30-14:50 Q & A
14:50-15:05 André Wissenberg

Vice President of Oerlikon Manmade Fibers Segment

“Manmade Fibers Manufacturing 2025 – Future Prospects for a Continuous Growing Textile Market”

— by Oerlikon

15:05-15:10 Q&A
15:10-15:30 TEA BREAK

Photo session at Ballroom ( Pakistan, India)

15:30-16:00 Special Agenda 2
Keynote Speech by Guest of Honor– “Environmentally friendly textile industry for sustainable business” – Minister of Environment and Forestry of Republic Indonesia
16:00-16:05 Closing Remarks and Announcements
16:05-16:30 Photograph Taken by groups at Ballroom :
1. Chinese Taipei2. China3. Korea
16:30-17:30 Joint Meeting of Secretary Generals to finalize:
-Joint Communiqué
-Press Release Preparation
18:30-20:30 Welcome Cocktail Reception at Pool Side

 

CONFERENCE DAY 2 : April 12, 2019(Fri.)
Venue:Conrad Hotel, Nusa Dua-Bali, Indonesia

Time Program
08:00-08:30 All Delegates Entering Conference Room
08:30-08:55 Theme Paper 1

Masayuki Waga

President of Japan Chemical Fibers Association

“Global Mid-Term Chemical Fibers Supply/ Demand Forecast and Challenges”

(Presentation by Japan, 25 min)

08:55-09:10 Q&A
09:10-09:35 Theme Paper 2

R D Udeshi

President of Association of Synthetic Fibre Industry (ASFI) India

“Raw Material Trends for Synthetic Fibres”

(Presentation by India, 25 min)

09:35-09:50 Q&A
09:50-10:15 Theme Paper 3
Duan XiaopingChairman of China Chemical Fibers Association“The New Path of Development of China’s Chemical Fiber Industry”

(Presentation by China, 25 min)

10:15-10:30 Q&A
10:30-10:45 TEA BREAK

Photo Session at Ballroom (Jepang)

10:45-11:10 Theme Paper 4
Lee ChangwookExecutive Officer of Korea Chemical Fibers Association“The 4th Industrial Revolution and The Future Direction of The Korean Textiles & Fashion Industry

(Presentation by Korea, 25 min)

11:10-11:25 Q&A
11:25-11:50 Theme Paper 5
Ta-Chung AnDeputy Director of Department of Raw Materials and Fibers, Taiwan Textile Research Institute (TTRI)“Development Trend of Smart Materials Applied in Man-made Fiber Industry”

(Presentation by Chinese Taipei, 25 min)

11:50-12:05 Q&A
12:05-13:25 Buffet Luncheon
13:25-13:50 Theme Paper 6

Weerachai Christwathanyu

Secretary General of Thai Man-Made Fiber Industries Association

“Man Made Fiber to Support Quality of Life”

(Presentation by Thailand, 25 min)

13:50-14:05 Q&A
14:05-14:30 Theme Paper 7
Frédéric Van HouteDirector General of CIRFS“The European Man-Made Fibres Industry: Sustainability Challenges”

(Presentation by European Man Made Fiber Association, 25 min)

14:30-14:45 Q&A
14:45-15:10 Theme Paper 8 :
Uday GillCEO Fibers of Indorama Ventures Ltd.“Sustainability Challenges and Way Forward”

(Presentation by Indonesia, 25 min)

15:10-15:25 Q&A
15:25-15:40 TEA BREAK

Photo Session at Ballroom (Indonesia)

15:40-16:00 Comments by Heads of Delegations (or Secretary General) of Country/Region (2,5 minutes each)

Adoption of Joint Communiqué

16:00-16:10 Concluding Remarks by the Chairman of ACFIF
16:10-16:15 Acceptance Speech by the host country for the 13th ACFIF Conference

(Japan Chemical Fibers Association)

16:15-16:20 Closing Ceremony
16:20-16:30 Photograph Taken for All Delegations at Pool Side
16:45-17:30 Press Conference to be attended by the Chairman of ACFIF and Heads of Delegates
19:30-21:30 FAREWELL DINNER at Kecak Ballroom

 

 

April 13, 2019 (Sat.)

POST CONFERENCE ACTIVITIES
City Sightseeing and Cultural Activities or Golf